# SDR DALA2023121910402

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 24,565 hours, 15,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5063670) C2 DOOR HANDLE JAMMED, WILL NOT OPEN DOOR. DISASSEMBLED, CLEANED, LUBRICATED AND REASSEMBLED CARGO DOOR HANDLE MECHANISM PER B737 AMM 52-31. DOOR OPS NML. OKAY FOR SVC. REINSTALLED ACCESS COVERS ON DOOR AND PRESSURE CHECKED. NO LEAKS NOTED.
